HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.11 (1998) >

Title :Remarks on the universal covering space of the space of rational functions
Authors :Kamiyama, Yasuhiko
Authors alternative :神山, 靖彦
Issue Date :30-Dec-1998
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15047
Citation :Ryukyu mathematical journal Vol.11 p.13 -16
Appears in Collections:Vol.11 (1998)

Files in This Item:

File Description SizeFormat
Vol11p013.pdf975KbAdobe PDFView/Open